# SDR AWXA200601969

- Difficulty date: November 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 76,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON  MAIN CABIN SEAT TRACK, FS 41+7", FS 42+17", FS 44+7", FS 45+4", FS 45+17",-Y1292.  REPLACED SEAT TRACK, FS 41+7", FS 42+17", FS 44+7", FS 45+4", FS 45+17",-Y1292 IAW A319 SRM 51-72-11.
